# SDR DHL200080376C

- Difficulty date: January 20, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizotal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT HORIZONTAL STABLIZER L/E DENTED 12 FROM XRS 72 TO XRS 97.5.  REMOVED LEADING EDGE IAW MM 55-10-3 PG 201, 202, 203.  PERFORMED LEADING EDGE STRUCTURAL REPAIR IAW SRM 55-2-1 PG 13, 15, 16 & 17.  REINSTALLED LEADING EDGE IAW MM 55-10-3 PG 201, 201 & 203.  N/R 3064.
